Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17943

Title: An extension of a theorem of Brunel-Sucheston
Authors: Egghe, Leo
Issue Date: 1982
Citation: Bulletin de l’Académie Polonaise des Sciences, 30 (11-12), p. 561-564
URI: http://hdl.handle.net/1942/17943
ISSN: 0137-639X
Category: A2
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.